RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Pis'ma v Zh. Èksper. Teoret. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Pis'ma v Zh. Èksper. Teoret. Fiz., 2002, Volume 76, Issue 1, Pages 14–19 (Mi jetpl2850)  

CONDENSED MATTER

Magnetic field rectifiers using semicircular Josephson junctions

P. D. Shaju, V. C. Kuriakose

Department of Physics, Cochin University of Science and Technology

Abstract: A novel method for rectifying alternating magnetic fields is demonstrated using fluxons in semicircular Josephson junctions. An external magnetic field applied parallel to the dielectric barrier of the semicircular junction has opposite polarities at the ends of the junction and supports penetration of opposite polarity fluxons into the junction in the presence of a constant dc bias. When the direction of the field is reversed, flux penetration is not possible and flux-free state exists in the junction. Thus effective rectification of an alternating magnetic field can be achieved in semicircular Josephson junctions. This unique phenomenon is specific to this geometry and can be employed in rf SQUID magnetometers.

Full text: PDF file (283 kB)
References: PDF file   HTML file

English version:
Journal of Experimental and Theoretical Physics Letters, 2002, 76:1, 11–16

Document Type: Article
PACS: 05.45.Yv, 74.50.+r, 85.25.Cp
Received: 15.04.2002
Language: English

Citation: P. D. Shaju, V. C. Kuriakose, “Magnetic field rectifiers using semicircular Josephson junctions”, Pis'ma v Zh. Èksper. Teoret. Fiz., 76:1 (2002), 14–19; JETP Letters, 76:1 (2002), 11–16

Citation in format AMSBIB
\Bibitem{ShaKur02}
\by P.~D.~Shaju, V.~C.~Kuriakose
\paper Magnetic field rectifiers using semicircular Josephson junctions
\jour Pis'ma v Zh. \`Eksper. Teoret. Fiz.
\yr 2002
\vol 76
\issue 1
\pages 14--19
\mathnet{http://mi.mathnet.ru/jetpl2850}
\transl
\jour JETP Letters
\yr 2002
\vol 76
\issue 1
\pages 11--16
\crossref{https://doi.org/10.1134/1.1507217}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0038892156}


Linking options:
  • http://mi.mathnet.ru/eng/jetpl2850
  • http://mi.mathnet.ru/eng/jetpl/v76/i1/p14

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  •       Pis'ma v Zhurnal ksperimental'noi i Teoreticheskoi Fiziki
    Number of views:
    This page:50
    Full text:14
    References:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019